# SDR USAA2014032400005

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1012
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK FRAME BUCKLED AT BS 1420 BETWEEN STRINGER 25L TO STRINGER 26L.  REPAIRED FRAME SECTION AT BS 1420 BETWEEN STRINGER 25L TO STRINGER 26L IAW SRM 53-00-07-2R-5, FIG 201 & 51-40-02.
